MathSciNet Relay Station
MathSciNet bibliographic data
MR1066395 39B12
Zhang, Wei Nian Discussion on the differentiable solutions of the iterated equation $\sum\sp n\sb {i=1}\lambda\sb if\sp i(x)=F(x)$. Nonlinear Anal. 15 (1990), no. 4, 387–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement